MathSciNet Relay Station
MathSciNet bibliographic data
MR2013529 41A36 (41A25 41A35)
Duman, O.; Khan, M. K.; Orhan, C. $A$-statistical convergence of approximating operators. Math. Inequal. Appl. 6 (2003), no. 4, 689–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement